Alert archive / Illinois / Flash Flood Warnings in 2011

Flash Flood Warning 12, NWS Paducah, KY

April 22, 2011Jefferson County, Illinois

NWS Paducah, KY issued this flash flood warning at Apr 22, 2011, 11:02 PM CDT for Jefferson County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 11:02 PM CDT (04:02 UTC)
Expired
Apr 23, 2011, 5:00 AM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

County Jefferson County, IL

The radar

The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS53 KPAH 230402
FFWPAH
ILC081-231000-
/O.NEW.KPAH.FF.W.0012.110423T0402Z-110423T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1102 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 500 AM CDT SATURDAY.

* AT 1054 PM CDT...DOPPLER RADAR ESTIMATED THAT BETWEEN 1 AND 1 1/2 
INCHES OF RAIN HAS FALLEN IN THE LAST HOUR. EARLIER THIS 
EVENING...THUNDERSTORMS PRODUCED BRIEF BUT TORRENTIAL RAINFALL. 
ANOTHER SLOW MOVING LINE OF STORMS WILL MOVE INTO THE COUNTY OVER 
THE NEXT COUPLE OF HOURS. THESE STORMS WILL LINGER THROUGH THE 
OVERNIGHT AND PRODUCE ANOTHER 1 TO 2 INCHES OF RAIN. SOME OF THE 
STRONGER STORMS MAY BE CAPABLE OF RAINFALL RATES OF 2 TO 3 INCHES 
PER HOUR.

* LOCATIONS IN THE WARNING INCLUDE...
  MOUNT VERNON...
  WOODLAWN...
  BLUFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3818 8870 3813 8872 3813 8914 3814 8915
      3847 8914 3847 8871

$$
1 follow-up statement
817 
WGUS73 KPAH 230957
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
457 AM CDT SAT APR 23 2011

ILC081-231006-
/O.EXP.KPAH.FF.W.0012.000000T0000Z-110423T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON IL-
457 AM CDT SAT APR 23 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR JEFFERSON
COUNTY IN SOUTH CENTRAL ILLINOIS...

LAT...LON 3818 8871 3813 8872 3813 8914 3814 8915
      3847 8914 3847 8871

$$
SHANKLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 6:36 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 22, 6:36 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011

.UPDATE...
FOR 00Z AVIATION ONLY.

&&

.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.

AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.

LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.

FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.

BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.

&&

.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 22, 3:57 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
357 PM CDT FRI APR 22 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-231000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
357 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR
PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM
DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE
AREA IS IN A SLIGHT RISK.

AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS
ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE
IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL
THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL.
WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE
LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY
THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE
AREA INTO THE OVERNIGHT HOURS.

OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD
FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY
RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY
MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH
WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A
FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL
ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS.
THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN
ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE
COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A
POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER
APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT.

DRS

In the hours before

Local storm report, Apr 22, 10:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1030 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      CHAFFEE                 37.18N 89.66W
04/22/2011                   SCOTT              MO   TRAINED SPOTTER

            LOW LYING STREETS IN THE AREA ARE FLOODED OR PARTIALLY
            COVERED. SEVERAL DITCHES AROUND TOWN HAVE SPILLED OVER
            THEIR BANKS.

&&

DLL
Local storm report, Apr 22, 10:38 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1038 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FUNNEL CLOUD     CHARLESTON              36.92N 89.34W
04/22/2011                   MISSISSIPPI        MO   FIRE DEPT/RESCUE

&&

DLL
Local storm report, Apr 22, 10:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1046 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     MONKEYS EYEBROW         37.19N 88.99W
04/22/2011                   BALLARD            KY   EMERGENCY MNGR

            PARTIAL ROOF AND SIDING OFF RESIDENCE. ALSO...WINDOW OUT
            OF CAR

&&

DLL
Local storm report, Apr 22, 10:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1047 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ROUND KNOB              37.22N 88.73W
04/22/2011  M76 MPH          MASSAC             IL   EMERGENCY MNGR

&&

DLL
Special weather statement, Apr 22, 10:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1048 PM CDT FRI APR 22 2011

ILZ090-093-094-KYZ003>008-230430-
PULASKI IL-MASSAC IL-POPE IL-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-
MARSHALL KY-CARLISLE KY-GRAVES KY-
1048 PM CDT FRI APR 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POPE...MASSAC AND
EASTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN
GRAVES...NORTHERN CARLISLE...NORTHERN MARSHALL...MCCRACKEN...
BALLARD AND WESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL
1130 PM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND VERY STRONG WINDS
AROUND 50 MPH.  THIS STORM WAS LOCATED NEAR LA CENTER...MOVING EAST
AT 50 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE KEVIL...LOVELACEVILLE...
JOPPA...WEST PADUCAH...METROPOLIS...LONE OAK...PADUCAH...BROOKPORT...
REIDLAND...LEDBETTER...HAMLETSBURG...SMITHLAND...BURNA...JOY AND
CALVERT CITY.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Local storm report, Apr 22, 11:00 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1100 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     TSTM WND DMG     GOLCONDA                37.36N 88.49W
04/22/2011                   LIVINGSTON         IL   EMERGENCY MNGR

            TREE FELL ON A HOUSE AT INTERSECTION OF ILLINOIS AND
            COLUMBUS

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski43 min
Apr 22, 9:19 PM CDTFlash Flood WarningPAHAlexander, Pulaski, Union3 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHGallatin, White15 min
Apr 22, 9:38 PM CDTTornado WarningPAHMassac, Pope, Pulaski35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Massac, Pope22 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more6 hr
Apr 23, 12:17 AM CDTFlash Flood WarningPAHFranklin, Jackson, Perry, Williamson6 hr
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHWhite31 min
Apr 23, 12:55 AM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Perry, Saline, Union and 1 more50 min
Apr 23, 2:02 AM CDTAreal Flood AdvisoryPAHHamilton, Johnson, Pope, Saline, Union3 hr
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more3 hr
Apr 23, 6:27 AM CDTFlash Flood WarningPAHHardin4 hr
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Apr 23, 12:35 PM CDTFlash Flood WarningPAHEdwards, Gallatin, Wabash, White6 hr
Apr 23, 1:42 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union3 hr
Apr 23, 2:20 PM CDTTornado WarningPAHAlexander, Massac, Pulaski25 min
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHAlexander6 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMassac, Pope25 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHHardin, Pope33 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHHardin41 min

Nearby

Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.